Jump to content
Acne.org

sambash

  • entries
    2
  • comments
    0
  • views
    2,080

Entries in this blog

 

Day 4

Today is day four of my Claravis (Accutane) use. Today I had absolutely no headache or pain otherwise. I woke up with a dry face, though. It was slightly peely - sort of like in times past when my skin has dried too much from salicylic acid treatments. In response, I used the Glytone hydrating cream given to me by my doctor and the peely look when away. Acne in general seems to be about the same as it was the last couple days. I am still quite oily, and older zits seems to be rising to the surface, but in general I still feel like things are healing. The electric razor was definitely worthwhile and I recommend it to any other guys using Accutane.

sambash

sambash

09/22/2011

 

First Two Days

Here begins the journey! Well, it really started yesterday, when I took my first isotretinoin dose. Or perhaps I should say it began a week ago when my dermatologist prescribed accutane for my acne. Or even better, maybe this journey began when I was in college and all sorts of antibiotics weren't working for my skin. Come to think of it, this journey started in high school when I was sure my acne was due to my football helmet. Well, now if I'm going back this far, I might as well say this journey's first day was one day in the 4th grade when I became aware of my very first pimple. I am now 24 and now, 15 years into the battle with acne, finally pulling out the big guns. I am 24, 6'1, 195, male, and taking 40 mg doses of Claravis. My doctor plans to titrate me up, though, so next month the dosage will likely be stronger. I have had nodular, papular acne for years and have some mild scarring. It wasn't until my face began to bleed more than usual that I decided to talk to my doctor about stronger medication. Right now I have several large nodular pimples on my face as well as a lot of general redness and a few tiny scabs. If accutane works for me, it will be very apparent! In these first couple days, my face has become much more oily than normal. I figure it is mostly due to not taking any other acne medication anymore, more than anything else. Also, I bought an electric razor today in hopes that it will be gentler on my skin than my usual Proglide. Looking forward to the results and very hopeful for the best!

sambash

sambash

09/21/2011

×